alexa Quinine may trigger torsades de pointes during astemizole therapy.
Pharmaceutical Sciences

Pharmaceutical Sciences

Journal of Clinical & Experimental Pharmacology

Author(s): Martin ES, Rogalski K, Black JN

Abstract Share this page

Abstract Because of serious cardiovascular events, warnings against concomitant use of certain medications with the use of antihistamine (HismanalR have been published and added to product labeling. Quinine, the optical isomer to quinidine, is included in these warnings. We present the case of a patient with only mild electrolyte disturbances who experienced an episode of torsades de pointes after a single dose of quinine while taking astemizole.
This article was published in Pacing Clin Electrophysiol and referenced in Journal of Clinical & Experimental Pharmacology

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords